# SDR N6WA2025032703

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10065
- Aircraft time: 45,584 hours, 35,718 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable Assy
- Part number: BA6709371013
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CORROSION FOUND ON ELEVATOR AUTO PILOT CONTROL FORWARD CABLE (C3). REMOVED AND REPLACED ELEVATOR AUTO PILOT (C3) CABLE IAW CRJ AMM 27-31-00. OPS CHECK GOOD.
